# SDR WX0A071934

- Difficulty date: April 28, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug MD 83
- Aircraft serial: 49900
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LAMPS INOPERATIVE IN COCKPIT & ENTRY WAY CEILING.  R & R FWD ENTRY WAY BATTERY POWER SUPPLY ASSEMBLY IAW AMM 33-53-00 & 33-53-01, OPERATIONS CHECKED GOOD.
